\newcommand{\etalchar}[1]{$^{#1}$} \begin{thebibliography}{KMPS10} \bibitem[Art74]{Art} M.~Artin. \newblock Supersingular {$K3$} surfaces. \newblock {\em Ann. Sci. \'Ecole Norm. Sup. (4)}, 7:543--567 (1975), 1974. \bibitem[ASD73]{ASD} M.~Artin and H.~P.~F. Swinnerton-Dyer. \newblock The {S}hafarevich-{T}ate conjecture for pencils of elliptic curves on {$K3$} surfaces. \newblock {\em Invent. Math.}, 20:249--266, 1973. \bibitem[Ati57]{At} M.~F. Atiyah. \newblock Complex analytic connections in fibre bundles. \newblock {\em Trans. Amer. Math. Soc.}, 85:181--207, 1957. \bibitem[B{\etalchar{+}}85]{BeK3} A.~Beauville et~al. \newblock {\em G\'eom\'etrie des surfaces {$K3$}: modules et p\'eriodes}. \newblock Soci\'et\'e Math\'ematique de France, Paris, 1985. \newblock Papers from the seminar held in Palaiseau, October 1981--January 1982, Ast\'erisque No. 126 (1985). \bibitem[Bea78]{BeaBook} Arnaud Beauville. \newblock {\em Surfaces alg\'ebriques complexes}. \newblock Soci\'et\'e Math\'ematique de France, Paris, 1978. \newblock Avec une sommaire en anglais, Ast{\'e}risque, No. 54. \bibitem[Bea99]{Bea} Arnaud Beauville. \newblock Counting rational curves on {$K3$} surfaces. \newblock {\em Duke Math. J.}, 97(1):99--108, 1999. \bibitem[BHT09]{BHT} F.~A. Bogomolov, B.~Hassett, and Yu. Tschinkel. \newblock Constructing rational curves on {$K3$} surfaces, 2009. \newblock to appear in the {\em Duke Mathematical Journal}. \bibitem[BL00]{BL} Jim Bryan and Naichung~Conan Leung. \newblock The enumerative geometry of {$K3$} surfaces and modular forms. \newblock {\em J. Amer. Math. Soc.}, 13(2):371--410 (electronic), 2000. \bibitem[Blo72]{Bloch} Spencer Bloch. \newblock Semi-regularity and de{R}ham cohomology. \newblock {\em Invent. Math.}, 17:51--66, 1972. \bibitem[BT00]{bt} F.~A. Bogomolov and Yu. Tschinkel. \newblock Density of rational points on elliptic {$K3$} surfaces. \newblock {\em Asian J. Math.}, 4(2):351--368, 2000. \bibitem[BT05a]{bt-IMRN} Fedor Bogomolov and Yuri Tschinkel. \newblock Curves in abelian varieties over finite fields. \newblock {\em Int. Math. Res. Not.}, (4):233--238, 2005. \bibitem[BT05b]{bt-K3} Fedor Bogomolov and Yuri Tschinkel. \newblock Rational curves and points on {$K3$} surfaces. \newblock {\em Amer. J. Math.}, 127(4):825--835, 2005. \bibitem[BZ09]{BZ} F.~Bogomolov and Yu. Zarhin. \newblock Ordinary reduction of {K}3 surfaces. \newblock {\em Cent. Eur. J. Math.}, 7(2):206--213, 2009. \bibitem[Che99]{XiChen} Xi~Chen. \newblock Rational curves on {$K3$} surfaces. \newblock {\em J. Algebraic Geom.}, 8(2):245--278, 1999. \bibitem[Che02]{XiChen2} Xi~Chen. \newblock A simple proof that rational curves on {$K3$} are nodal. \newblock {\em Math. Ann.}, 324(1):71--104, 2002. \bibitem[CL10]{ChenLewis} Xi~Chen and James~D. Lewis. \newblock Density of rational curves on {$K3$} surfaces, 2010. \newblock arXiv:1004.5167v2. \bibitem[Del72]{DeK3} Pierre Deligne. \newblock La conjecture de {W}eil pour les surfaces {$K3$}. \newblock {\em Invent. Math.}, 15:206--226, 1972. \bibitem[Del81]{DeLift} P.~Deligne. \newblock Rel\`evement des surfaces {$K3$} en caract\'eristique nulle. \newblock In {\em Algebraic surfaces (Orsay, 1976--78)}, volume 868 of {\em Lecture Notes in Math.}, pages 58--79. Springer, Berlin, 1981. \newblock Prepared for publication by Luc Illusie. \bibitem[EJ08a]{EJ1} Andreas-Stephan Elsenhans and J{\"o}rg Jahnel. \newblock {$K3$} surfaces of {P}icard rank one and degree two. \newblock In {\em Algorithmic number theory}, volume 5011 of {\em Lecture Notes in Comput. Sci.}, pages 212--225. Springer, Berlin, 2008. \bibitem[EJ08b]{EJ2} Andreas-Stephan Elsenhans and J{\"o}rg Jahnel. \newblock {$K3$} surfaces of {P}icard rank one which are double covers of the projective plane. \newblock In {\em Higher-dimensional geometry over finite fields}, volume~16 of {\em NATO Sci. Peace Secur. Ser. D Inf. Commun. Secur.}, pages 63--77. IOS, Amsterdam, 2008. \bibitem[EJ09a]{EJ3} Andreas-Stephan Elsenhans and J{\"o}rg Jahnel. \newblock On the computation of the {P}icard group for {$K3$} surfaces, 2009. \newblock arXiv:1006.1724. \bibitem[EJ09b]{EJ4} Andreas-Stephan Elsenhans and J{\"o}rg Jahnel. \newblock The {P}icard group of a {$K3$} surface and its reduction modulo $p$, 2009. \newblock arXiv:1006.1972. \bibitem[Ell04]{El} Jordan~S. Ellenberg. \newblock {$K3$} surfaces over number fields with geometric {P}icard number one. \newblock In {\em Arithmetic of higher-dimensional algebraic varieties (Palo Alto, CA, 2002)}, volume 226 of {\em Progr. Math.}, pages 135--140. Birkh\"auser Boston, Boston, MA, 2004. \bibitem[GH78]{GH} Phillip Griffiths and Joseph Harris. \newblock {\em Principles of algebraic geometry}. \newblock Wiley-Interscience [John Wiley \& Sons], New York, 1978. \newblock Pure and Applied Mathematics. \bibitem[JR01]{JR} K.~Joshi and C.S. Rajan. \newblock Frobenius splitting and ordinarity, 2001. \newblock arXiv:math/0110070v1 (but not in the published version). \bibitem[KMPS10]{KMPS} A.~Klemm, D.~Maulik, R.~Pandharipande, and E.~Scheidegger. \newblock {N}oether-{L}efschetz theory and the {Y}au-{Z}aslow conjecture. \newblock {\em J. Amer. Math. Soc.}, 23:1013--1040, 2010. \newblock arXiv:0807.2477v2. \bibitem[KS59]{KS} K.~Kodaira and D.~C. Spencer. \newblock A theorem of completeness of characteristic systems of complete continuous systems. \newblock {\em Amer. J. Math.}, 81:477--500, 1959. \bibitem[KS67]{KugaSatake} Michio Kuga and Ichir{\^o} Satake. \newblock Abelian varieties attached to polarized {$K\sb{3}$}-surfaces. \newblock {\em Math. Ann.}, 169:239--242, 1967. \bibitem[LL05]{LL} Junho Lee and Naichung~Conan Leung. \newblock Yau-{Z}aslow formula on {$K3$} surfaces for non-primitive classes. \newblock {\em Geom. Topol.}, 9:1977--2012 (electronic), 2005. \bibitem[LN80]{LN} William~E. Lang and Niels~O. Nygaard. \newblock A short proof of the {R}udakov-\v {S}afarevi\v c theorem. \newblock {\em Math. Ann.}, 251(2):171--173, 1980. \bibitem[LP81]{LP} Eduard Looijenga and Chris Peters. \newblock Torelli theorems for {K}\"ahler {$K3$} surfaces. \newblock {\em Compositio Math.}, 42(2):145--186, 1980/81. \bibitem[LW06]{LW} Jun Li and Baosen Wu. \newblock Note on a conjecture of {G}opakumar-{V}afa. \newblock {\em Chinese Ann. Math. Ser. B}, 27(2):219--242, 2006. \bibitem[MM83]{mori-mukai} Shigefumi Mori and Shigeru Mukai. \newblock The uniruledness of the moduli space of curves of genus {$11$}. \newblock In {\em Algebraic geometry ({T}okyo/{K}yoto, 1982)}, volume 1016 of {\em Lecture Notes in Math.}, pages 334--353. Springer, Berlin, 1983. \bibitem[NO85]{NO} Niels Nygaard and Arthur Ogus. \newblock Tate's conjecture for {$K3$} surfaces of finite height. \newblock {\em Ann. of Math. (2)}, 122(3):461--507, 1985. \bibitem[Nyg79]{Ny} Niels~O. Nygaard. \newblock A {$p$}-adic proof of the nonexistence of vector fields on {$K3$}\ surfaces. \newblock {\em Ann. of Math. (2)}, 110(3):515--528, 1979. \bibitem[Ogu79]{ogus} Arthur Ogus. \newblock Supersingular {$K3$} crystals. \newblock In {\em Journ\'ees de G\'eom\'etrie Alg\'ebrique de Rennes (Rennes, 1978), Vol. II}, volume~64 of {\em Ast\'erisque}, pages 3--86. Soc. Math. France, Paris, 1979. \bibitem[P{\v{S}}{\v{S}}71]{SPS} I.~I. Pjatecki{\u\i}-{\v{S}}apiro and I.~R. {\v{S}}afarevi{\v{c}}. \newblock Torelli's theorem for algebraic surfaces of type {${\rm K}3$}. \newblock {\em Izv. Akad. Nauk SSSR Ser. Mat.}, 35:530--572, 1971. \bibitem[Ran95]{Ran} Ziv Ran. \newblock Hodge theory and deformations of maps. \newblock {\em Compositio Math.}, 97(3):309--328, 1995. \bibitem[R{\v{S}}78]{RS} A.~N. Rudakov and I.~R. {\v{S}}afarevi{\v{c}}. \newblock Vector fields on elliptic surfaces. \newblock {\em Uspekhi Mat. Nauk}, 33(6(204)):231--232, 1978. \bibitem[RS81]{RS2} A.~N. Rudakov and I.~R. Shafarevich. \newblock Surfaces of type {$K3$} over fields of finite characteristic. \newblock In {\em Current problems in mathematics, {V}ol. 18}, pages 115--207. Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Informatsii, Moscow, 1981. \newblock translation in Journal of Mathematical Sciences, Volume 22, Number 4, July, 1983, pages 1476--1533. \bibitem[Sch68]{Sch} Michael Schlessinger. \newblock Functors of {A}rtin rings. \newblock {\em Trans. Amer. Math. Soc.}, 130:208--222, 1968. \bibitem[SD74]{SDK3} B.~Saint-Donat. \newblock Projective models of {$K-3$} surfaces. \newblock {\em Amer. J. Math.}, 96:602--639, 1974. \bibitem[Shi74]{Sh} Tetsuji Shioda. \newblock An example of unirational surfaces in characteristic {$p$}. \newblock {\em Math. Ann.}, 211:233--236, 1974. \bibitem[Shi77]{Shi77} Tetsuji Shioda. \newblock On unirationality of supersingular surfaces. \newblock {\em Math. Ann.}, 225(2):155--159, 1977. \bibitem[Shi04]{Shimada} Ichiro Shimada. \newblock Supersingular {$K3$} surfaces in characteristic 2 as double covers of a projective plane. \newblock {\em Asian J. Math.}, 8(3):531--586, 2004. \bibitem[Siu83]{Siu} Y.~T. Siu. \newblock Every {$K3$} surface is {K}\"ahler. \newblock {\em Invent. Math.}, 73(1):139--150, 1983. \bibitem[Tat65]{Tate} John~T. Tate. \newblock Algebraic cycles and poles of zeta functions. \newblock In {\em Arithmetical {A}lgebraic {G}eometry ({P}roc. {C}onf. {P}urdue {U}niv., 1963)}, pages 93--110. Harper \& Row, New York, 1965. \bibitem[Ter85]{Te} Tomohide Terasoma. \newblock Complete intersections with middle {P}icard number {$1$} defined over {${\bf Q}$}. \newblock {\em Math. Z.}, 189(2):289--296, 1985. \bibitem[vG00]{vG} Bert van Geemen. \newblock Kuga-{S}atake varieties and the {H}odge conjecture. \newblock In {\em The arithmetic and geometry of algebraic cycles (Banff, AB, 1998)}, volume 548 of {\em NATO Sci. Ser. C Math. Phys. Sci.}, pages 51--82. Kluwer Acad. Publ., Dordrecht, 2000. \bibitem[vL07]{vL} Ronald van Luijk. \newblock K3 surfaces with {P}icard number one and infinitely many rational points, 2007. \bibitem[Voi92]{Voisin} Claire Voisin. \newblock Sur la stabilit\'e des sous-vari\'et\'es lagrangiennes des vari\'et\'es symplectiques holomorphes. \newblock In {\em Complex projective geometry ({T}rieste, 1989/{B}ergen, 1989)}, volume 179 of {\em London Math. Soc. Lecture Note Ser.}, pages 294--303. Cambridge Univ. Press, Cambridge, 1992. \bibitem[Voi96]{Voi} Claire Voisin. \newblock Remarks on zero-cycles of self-products of varieties. \newblock In {\em Moduli of vector bundles (Sanda, 1994; Kyoto, 1994)}, volume 179 of {\em Lecture Notes in Pure and Appl. Math.}, pages 265--285. Dekker, New York, 1996. \bibitem[Wu07]{Wu} Baosen Wu. \newblock The number of rational curves on {$K3$} surfaces. \newblock {\em Asian J. Math.}, 11(4):635--650, 2007. \bibitem[YZ96]{YZ} Shing-Tung Yau and Eric Zaslow. \newblock B{PS} states, string duality, and nodal curves on {$K3$}. \newblock {\em Nuclear Phys. B}, 471(3):503--512, 1996. \bibitem[Zar93]{Za} Yuri~G. Zarhin. \newblock Transcendental cycles on ordinary {$K3$} surfaces over finite fields. \newblock {\em Duke Math. J.}, 72(1):65--83, 1993. \end{thebibliography}